# SDR 99ZZZX4165

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N97LG
- Make and model: Snias AS350B2
- Aircraft serial: 2917
- Engine: Tmeca ARRIEL1D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0164248820
- Condition: Leaking
- Location: Fuel System
- Part time: 473 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCU LEAKING FUEL BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
